PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 1 | 61-73
Tytuł artykułu

On maximal ideals of pseudo-BCK-algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate maximal ideals of pseudo-BCK-algebras and give some characterizations of them.
Słowa kluczowe
Rocznik
Tom
31
Numer
1
Strony
61-73
Opis fizyczny
Daty
wydano
2011
otrzymano
2010-03-08
poprawiono
2010-06-14
Twórcy
  • Institute of Mathematics and Physics, University of Podlasie, 3 Maja 54, 08-110 Siedlce, Poland
Bibliografia
  • [1] C.C. Chang, Algebraic analysis of many valued logics, Trans. Amer. Math. Soc. 88 (1958), 467-490. doi: 10.1090/S0002-9947-1958-0094302-9
  • [2] G. Dymek and A. Walendziak, On maximal ideals of pseudo MV-algebras, Commentationes Mathematicae 42 (2007), 117-126.
  • [3] G. Dymek and A. Walendziak, Fuzzy ideals of pseudo-BCK-algebras, submitted.
  • [4] A. Dvurečenskij and S. Pulmannová, New Trends in Quantum Structures, Dordrecht-Boston-London 2000.
  • [5] G. Georgescu and A. Iorgulescu, Pseudo-MV algebras: a noncommutative extension of MV algebras, p. 961-968 in: 'The Proc. of the Fourth International Symp. on Economic Informatics', Bucharest, Romania 1999.
  • [6] G. Georgescu and A. Iorgulescu, Pseudo-BL algebras: a noncommutative extension of BL algebras, p. 90-92 in: 'Abstracts of the Fifth International Conference FSTA 2000', Slovakia 2000.
  • [7] G. Georgescu and A. Iorgulescu, Pseudo-BCK algebras: an extension of BCK algebras, p. 97-114 in: 'Proc. of DMTCS'01: Combinatorics, Computability and Logic', Springer, London 2001. doi: 10.1007/978-1-4471-0717-0_9
  • [8] G. Georgescu and A. Iorgulescu, Pseudo-MV algebras, Multiplae-Valued Logic 6 (2001), 95-135.
  • [9] P. Hájek, Metamathematics of fuzzy logic, Inst. of Comp. Science, Academy of Science of Czech Rep., Technical report 682 (1996).
  • [10] P. Hájek, Metamathematics of fuzzy logic, Kluwer Acad. Publ., Dordrecht, 1998.
  • [11] R. Halaš and J. Kühr, Deductive systems and annihilators of pseudo-BCK algebras, Ital. J. Pure Appl. Math., submitted.
  • [12] Y. Imai and K. Iséki, On axiom systems of propositional calculi XIV, Proc. Japan Academy 42 (1966), 19-22. doi: 10.3792/pja/1195522169
  • [13] A. Iorgulescu, Classes of pseudo-BCK algebras, Part I, Journal of Multiplae-Valued Logic and Soft Computing 12 (2006), 71-130.
  • [14] A. Iorgulescu, Classes of pseudo-BCK algebras, Part II, Journal of Multiplae-Valued Logic and Soft Computing 12 (2006), 575-629.
  • [15] A. Iorgulescu, Algebras of logic as BCK algebras, submitted.
  • [16] K. Isěki and S. Tanaka, Ideal theory of BCK-algebras, Math. Japonicae 21 (1976), 351-366.
  • [17] Y.B. Jun, Characterizations of pseudo-BCK algebras, Scientiae Mathematicae Japonicae 57 (2003), 265-270.
  • [18] J. Kühr, Pseudo-BCK-algebras and related structures, Univerzita Palackého v Olomouci 2007.
  • [19] J. Kühr, Representable pseudo-BCK-algebras and integral residuated lattices, Journal of Algebra 317 (2007), 354-364. doi: 10.1016/j.jalgebra.2007.07.003
  • [20] J. Rachůnek, A non-commutative generalization of MV algebras, Czechoslovak Math. J. 52 (2002), 255-273.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1175
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.